MAUDE Adverse Event Report: ZIMMER MANUFACTURING B.V. ALL POLY PAT COMP 29DIA; PROSTHESIS, KNEE

ZIMMER MANUFACTURING B.V. ALL POLY PAT COMP 29DIA; PROSTHESIS, KNEE
Catalog Number 00597206529
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Codes Subluxation (4525); Insufficient Information (4580)
Date of Event 07/01/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).G2: australia.H3: customer has indicated that the product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient was revised approximately seven years one and a half months post implantation due to fractured patella implant.Attempts to obtain additional information have been made; however, no more information is available.
 
Event or Problem Description
No further event information available at the time of this report.
 
Additional Manufacturer Narrative
This report is being submitted to provide additional information.Updated: b4, b5, b7, d2, g1, g3, g6, h1, h2, h6, and h11.
 
Event or Problem Description
No additional information to report.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.The following sections were updated: b4, b5, g3, h2, h3, h6.The reported event was able to be confirmed via photographs and medical records.Visual examination of the provided photographs identified a fractured patella component.No device was returned therefore no further evaluations can be made.Review of the device history record identified no deviations or anomalies during manufacturing.Medical records and radiographs were provided and reviewed by a health care professional.Review of the available records identified the following: partial lateral facetectomy patella of left pfr.Revision due to implant breakage of the patella.Radiographs showed established patella osteophytes and lateral patella subluxation.A definitive root cause cannot be determined.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmer biomet will continue to monitor for trends.

Brand Name
ALL POLY PAT COMP 29DIA
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer (Section G)
ZIMMER MANUFACTURING B.V.
turpeaux industrial park
route #1 km 123.4 bldg #1
mercedita PR 00715
Manufacturer Contact
jennifer rapsavage
56 e. bell dr.
warsaw, IN 46582
5745260384
MDR Report Key22588913
Report Number0002648920-2025-00194
Device Sequence Number8995418
Product Code JWH
UDI-Device Identifier00889024635371
UDI-Public(01)00889024635371(17)260331(10)63970508
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
K173057
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/08/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2026
Device Catalogue Number00597206529
Device Lot Number63970508
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/01/2025
Supplement Date Received by Manufacturer07/22/2025
08/19/2025
Initial Report FDA Received Date07/24/2025
Supplement Report FDA Received Date08/14/2025
09/08/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/16/2018
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexFemale